Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2014, pp. 35-44. Download full version Download PDF PDF (424 KB)
Received: July 30, 2014;
Revised: October 20, 2014;
Accepted in final form: November 5, 2014;
Published online on November 6, 2014;
Communicated with Vladimír Janiš.

Products of composition and iterated differentation operators from fractional Cauchy transforms to weighted Bloch-type spaces
by Ajay K. Sharma and Ram Krishan

Abstract
Abstract
Keywords
composition operator, differentiation operator, Cauchy integral transforms, weighted Bloch-type space, little weighted Bloch-type.
Mathematics Subject Classification
(2010) 47B33, 46E10; 30D55.
BibTeX reference
@ARTICLE{oaumb2014004,
  author = {Ajay K. Sharma},
  author = {Ram Krishan},
  title = {Products of composition and iterated differentation operators from fractional Cauchy transforms to weighted Bloch-type spaces},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2014},
  issue = {2014},
  pages = {35--44},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016